# SDR FDKA200702089

- Difficulty date: February 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8102
- Aircraft serial: 039
- Aircraft time: 50,505 hours, 55,244 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6212 JFK-PWM (2024 PHX LCL).  F/A SMELLED STRONG ODOR IN GALLEY IN FLIGHT.  MX CLEANED HOT JUGS OUT & CLEANED THE CONNECTORS, OPS CHECK GOOD.
